# SDR FDEA201401160111

- Difficulty date: January 16, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Bs 1218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1218 LBL 45.5 SEAT TRACK OTBD FLANGE UPPER FLANGE FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 110.  FOUND WITHIN LIMITS IAW SRM 53-00-52 AD 1 FIG 101 REV 110.  REPAIR CLASSIFIED AS MINOR.
